# SDR 20000503SH002

- Difficulty date: April 4, 2000
- Submitted: May 3, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30740962
- Part serial: 99532200289
- Condition: Damaged
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE IN POST FIR TREE AREA.  LOT NR:  99P350.  (X)
